MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC BENDING TEMPLATE 22 HOLES FOR 3.5MM RECONSTRUCTION PLATES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC BENDING TEMPLATE 22 HOLES FOR 3.5MM RECONSTRUCTION PLATES
Model Number 329.64
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the bending plates were found to be broken during reverse logistics audit of returned devices.There was no patient involvement and no additional information is available.This report is for one (1) bending template 22 holes for 3.5mm reconstruction plates.This is report 2 of 7 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: investigation summary: visual inspection: bending template 22 holes for 3.5mm reconstruction plates (part# 329.64, lot# 9590627, qty# 1) was returned and received at us cq.Upon visual inspection at cq, it is observed that the template got broken into three pieces.Rest of the surface of the device shows normal wear consistent with the device use which would not contribute to the complaint condition.Thus, the complaint is being confirmed.Device failure/defect identified? yes.Dimensional inspection (calipers: ca215p): dimensional inspection of the received device was performed at cq.The thickness of the bending template was measured to be within the specification.Document/specification review no design issues or discrepancies were found during this investigation.Complaint confirmed? yes.Investigation conclusion: bending template 22 holes for 3.5mm reconstruction plates (part# 329.64, lot# 9590627) as the template got broken into three pieces.While a definitive root cause could not be identified for the reported problem, it is possible that the device might have encountered unintended forces.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based upon these results, no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: part: 329.640; lot: 9590627; manufacturing site: (b)(4); release to warehouse date: sept 4, 2015.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BENDING TEMPLATE 22 HOLES FOR 3.5MM RECONSTRUCTION PLATES
Common Device Name
TEMPLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11396510
Report Number2939274-2021-01105
Device Sequence Number1165117
Product Code HWT
UDI-Device Identifier10886982192134
UDI-Public(01)10886982192134
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number329.64
Device Catalogue Number329.64
Device Lot Number9590627
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2021
Initial Date Received by Manufacturer 02/05/2021
Supplement Date Received by Manufacturer03/04/2021
Initial Report FDA Received Date03/01/2021
Supplement Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1